# SDR SWAA2022100538811

- Difficulty date: September 27, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED / [01] WELDED CRACK ON AFT CARGO FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-60-15-2R-1 PARA 4.B (2) (4) EQUIPMENT USED: WELDING MACHINE; E10583. CAL DUE 12/22;[02] VERIFIED CORRECTIVE ACTION 1.;[03] DYE PENETRANT INSPECTED WELDED AREA PER SOPM 20-20-02. NO DEFECTS NOTED. EQUIPMENT USED DLM-1000 RADIOMETER; ID # ATS2504; CAL DUE 10/2022;[04] SANDED WELD REPAIR AREA PER SRM 53-60-15-2R-1 PARA 4.B.(5);[05] VERIFIED CORRECTIVE ACTION #4 MEASUREMENT TABLE VERIFIED;[06] ALL WORK IS COMPLETED;[07] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
